# SDR DALA13013199233

- Difficulty date: March 17, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 28,182 hours, 19,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 743
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT STA 743 CUSP WEB UPPER SURFACE CORRODED, TASK 53-211-02.  REMOVED RIVETS, BLENDED CORROSION BEYOND LIMITS. ORIG THICKNESS .020, ALLOWABLE .016 REMAINING, .005 MATERIAL LOSS, .015, REMAIN CUSP WEB TO BE REPLACED ON W/O 26709-2400-0048 IAW SRM VOL II 51-30-02, 51-10-03 VOLT I 53-00-01 AND NDT SAM 04-00-06, PAR 4.  DELTA SERIAL NR 1672932.
